File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Steinness of universal covers of certain compact Kähler manifolds

TitleSteinness of universal covers of certain compact Kähler manifolds
Authors
Issue Date1997
Citation
Journal Fur Die Reine Und Angewandte Mathematik, 1997, v. 489, p. 1-14 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/156067
ISSN
2015 Impact Factor: 1.616
2015 SCImago Journal Rankings: 3.614
References

 

DC FieldValueLanguage
dc.contributor.authorMok, Nen_US
dc.date.accessioned2012-08-08T08:40:16Z-
dc.date.available2012-08-08T08:40:16Z-
dc.date.issued1997en_US
dc.identifier.citationJournal Fur Die Reine Und Angewandte Mathematik, 1997, v. 489, p. 1-14en_US
dc.identifier.issn0075-4102en_US
dc.identifier.urihttp://hdl.handle.net/10722/156067-
dc.languageengen_US
dc.relation.ispartofJournal fur die Reine und Angewandte Mathematiken_US
dc.titleSteinness of universal covers of certain compact Kähler manifoldsen_US
dc.typeArticleen_US
dc.identifier.emailMok, N:nmok@hkucc.hku.hken_US
dc.identifier.authorityMok, N=rp00763en_US
dc.description.naturelink_to_OA_fulltexten_US
dc.identifier.scopuseid_2-s2.0-0031442126en_US
dc.identifier.hkuros35809-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0031442126&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume489en_US
dc.identifier.spage1en_US
dc.identifier.epage14en_US
dc.publisher.placeGermanyen_US
dc.identifier.scopusauthoridMok, N=7004348032en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats